Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 181, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2025, 12:51 AM EDT for Baldwin County, Hancock County, Putnam County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2025, 12:51 AM EDT (04:51 UTC)
- Expired
- May 9, 2025, 1:15 AM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Hancock County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1326 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.0
The text
As transmitted.
534
WUUS52 KFFC 090451
SVRFFC
GAC009-141-237-090515-
/O.NEW.KFFC.SV.W.0181.250509T0451Z-250509T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1251 AM EDT Fri May 9 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Baldwin County in central Georgia...
Southeastern Putnam County in central Georgia...
West central Hancock County in east central Georgia...
* Until 115 AM EDT.
* At 1251 AM EDT, a severe thunderstorm was located near Meriwether,
or 9 miles northwest of Milledgeville, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Eatonton, Meriwether, Rockville, Plant Harlee
Branch, Browns Crossing, Resseaus Crossroads, Oconee Springs Park,
and Warfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3327 8310 3303 8333 3308 8341 3314 8342
3318 8343 3318 8348 3341 8334
TIME...MOT...LOC 0451Z 214DEG 21KT 3315 8338
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:18 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 8, 10:18 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1018 PM EDT Thu May 8 2025 ...Evening Update... .UPDATE... Issued at 1003 PM EDT Thu May 8 2025 A couple of clusters of thunderstorms remain ongoing at this hour. One area across northwest Georgia is gradually pushing eastward ahead of a surface front while another area is associated with a northward-moving outflow boundary across Middle Georgia. Sufficient SBCAPE remains (~1000-1500 J/kg) for thunderstorm activity to linger over the next few hours before gradually waning with further loss of earlier daytime heating. Some severe threat will also remain at least for the next couple of hours before convective trends are likely to weaken further. A Severe Thunderstorm Watch remains in effect through midnight in far north Georgia to account for the potential for at least an isolated severe hail or gusty wind occurrence. RW && .SHORT TERM... (This evening through Friday) Issued at 453 PM EDT Thu May 8 2025 - Severe Thunderstorm Watch in effect in far north Georgia until midnight EDT. - Severe storms that develop this afternoon and evening will be capable of producing large hail (up to 2") and damaging wind gusts. With dewpoints mainly in the low to mid 60s and temperatures rising into the 80s across the area into the 80s across the area, SBCAPE values are in the 2000-2500 J/kg range in a largely untapped airmass. Furthermore, cool air at the mid levels is serving to steepen lapse rates at the 700-500 mb level. At this time, these lapse rates range between 7.0-7.5 degrees C/km across roughly the northern half of the forecast area. Meanwhile, a weak cold front will advance through the Tennessee Valley region, which will help initiate storms in the late afternoon hours. Effective-layer bulk shear values of 30-40 kts are in place immediately ahead of the frontal boundary, which will help thunderstorms become organized into discrete supercells and broken line segments. Across north Georgia, the combination of MUCAPE and strong mid-level lapse rates could favor the development of large hail, even as large as 2 inches. Thus, large hail and damaging wind gusts will be the primary hazards with any severe thunderstorms that occur this afternoon and evening. Locally heavy rain and frequent lightning will additionally be possible with any thunderstorms. The Storm Prediction Center (SPC) has diagnosed a Slight Risk (level 2 of 5) across portions of north Georgia in the northern half of our forecast area, with a Marginal Risk (level 1 of 5) elsewhere across the forecast area. A Severe Thunderstorm Watch is in effect across the far northern tier where the threat is expected to be greatest, and will remain in effect until midnight. The evolution of storms will need to be monitored into the night. Hi-res guidance indicates the potential that these storms could develop into an MCS and advance southeastward through the eastern part of the state after midnight. Of course, I would like to stress that MCS evolution and propagation is notoriously tricky and not always handled well by hi- res guidance, so continued watching will be warranted as the situation unfolds. Winds are forecast to be light and variable during the overnight hours. With ample low level moisture and temperatures forecast to drop into the upper 50s and low 60s across north Georgia, fog and low clouds are forecast as the airmass becomes saturated. This will especially be true in far north Georgia and where rain occurs after sunset. Here, areas of dense fog will be possible in the early morning. With daytime heating on Friday, lingering fog should dissipate by mid-morning. On Friday, an elongated upper trough will extend from southeast Canada to the ArkLaTex, with moist southwesterly upper flow continuing to overspread the Southeast as a result. A shortwave traversing the SW flow will push into the forecast area on Friday afternoon and evening, which will provide a lifting mechanism and lead to an increase in PoPs. High temperatures in the low to mid 80s and dewpoints in the mid to upper 60s in central Georgia will contribute to SBCAPE values between 1500-2500 J/kg, which will be sufficient for at least scattered thunderstorms. With marginal effective-layer bulk shear, a few storms in the afternoon and evening could become strong, capable of producing gusty winds and hail once again. A Marginal Risk (level 1 of 5) has been maintained for portions of central/east Georgia. King && .LONG TERM... (Saturday morning through next Wednesday) Issued at 453 PM EDT Thu May 8 2025 Key Messages: - Unsettled and cooler than normal weather conditions through early next week - Localized flooding may become a concern, especially by early next week after repeated rounds of moderate to heavy rainfall The weekend will start off with continued unsettled weather, as an upper level trough cuts off over the NW Gulf Coast and ridging develops across the Caribbean. This will start a fairly stagnant pattern, as the now-closed-off upper level low sits in place along the Gulf Coast through the weekend. The low will pump several rounds of warm moist air over Georgia, with daily chances for showers and thunderstorms. From the early to middle portions of next week, the low will finally lift north and east across the Southeast US, with widespread moderate to heavy rainfall ahead of it. The period of heaviest rainfall for Georgia looks to be Monday and Tuesday, with increased concerns for localized flooding on these due to the repeated rounds of rainfall over a multiple day stretch. Overall, temperatures from the weekend through early next week will be cooler than normal, with highs generally in the 60s to low 70s, and overnight lows in the upper 50s to low 60s. Culver && .AVIATION... (00Z TAFS) Issued at 728 PM EDT Thu May 8 2025 VFR conditions prevail at TAF sites with FEW/SCT cu in the 5-7 kft range. Iso -SHRA/TSRA will be possible this evening, primarily 02-05Z before chances diminish thereafter. Patchy MVFR cigs are possible 10-14Z, mainly at ATL/AHN area sites, though confidence in coverage is not high. Patchy fog is also possible, especially in areas that receive any rainfall. SW winds this evening will trend to W/NW on Friday at 4-8 kts. //ATL Confidence...00Z Update... Low to medium confidence in SHRA/TSRA coverage and morning lower cig potential. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 59 84 59 81 / 0 30 40 10 Atlanta 62 84 61 80 / 20 30 30 10 Blairsville 57 81 53 74 / 10 50 50 20 Cartersville 63 84 57 79 / 0 40 30 10 Columbus 67 88 63 83 / 0 20 40 20 Gainesville 60 82 59 79 / 50 40 40 10 Macon 64 87 62 83 / 0 30 40 20 Rome 63 82 58 79 / 0 40 40 20 Peachtree City 62 85 59 81 / 0 20 50 10 Vidalia 70 88 65 86 / 10 60 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...King LONG TERM....Culver AVIATION...RW
Hazardous weather outlook, May 8, 9:27 PM EDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 927 PM EDT Thu May 8 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 927 PM EDT Thu May 8 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Scattered thunderstorms this afternoon could produce severe storms across northern Georgia. The main threat will be damaging winds and hail along with frequent lightning and heavy rain. A Severe Thunderstorm Watch remains in effect for north Georgia until midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms are expected across much of north and central Georgia each day into the weekend. Any storms will be capable of producing gusty winds, small hail, and frequent lightning. A few severe thunderstorms are possible on Friday, with damaging winds and large hail as the main threats. Periods of heavy rainfall will be possible each day as well, with the potential for localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 8, 10:59 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT Thu May 8 2025
GAZ004>007-090330-
Gilmer GA-Whitfield GA-Murray GA-Fannin GA-
1059 PM EDT Thu May 8 2025
...A strong thunderstorm will impact portions of northwestern Gilmer,
northeastern Murray, northeastern Whitfield and northwestern Fannin
Counties through 1130 PM EDT...
At 1059 PM EDT, a strong thunderstorm was over Beaverdale, or 9 miles
north of Chatsworth, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Chatsworth, Eton, Crandall, Conasauga Lake, Tennga, Beaverdale,
Sumac, Cisco, Gregory, Cohutta Wilderness, and Mountaintown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.
&&
LAT...LON 3486 8456 3472 8456 3483 8486 3490 8491
3499 8488 3499 8457
TIME...MOT...LOC 0259Z 295DEG 28KT 3492 8481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 8, 11:05 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1105 PM EDT Thu May 8 2025
GAZ093>095-090330-
Macon GA-Peach GA-Houston GA-
1105 PM EDT Thu May 8 2025
...A strong thunderstorm will impact portions of northeastern Macon,
southern Peach and central Houston Counties through 1130 PM EDT...
At 1105 PM EDT, a strong thunderstorm was near Marshallville, or 9
miles south of Fort Valley, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Saint Louis, Meadowdale, Sand Bed, Houston Lake, Lakewood,
Powerville, Moss Oak, Bonaire, Winchester, Miami Valley, Kathleen,
and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3234 8387 3238 8397 3249 8399 3268 8368
3244 8352
TIME...MOT...LOC 0305Z 239DEG 22KT 3242 8390
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, May 8, 11:20 PM EDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1120 PM EDT Thu May 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM Hail 1 SW Cassville 34.23N 84.86W
05/08/2025 M1.50 Inch Bartow GA Public
1042 PM Hail White 34.28N 84.75W
05/08/2025 E1.25 Inch Bartow GA Public
Report from mPING: Half Dollar (1.25 in.)
just south of city of White.
1047 PM Hail White 34.29N 84.75W
05/08/2025 E1.50 Inch Bartow GA Public
Report from mPING: Ping Pong Ball (1.50
in.).
1050 PM Hail 1 SW White 34.27N 84.75W
05/08/2025 E1.50 Inch Bartow GA Public
Report from mPING: Ping Pong Ball (1.50
in.).
1051 PM Hail 2 SW White 34.26N 84.76W
05/08/2025 E1.75 Inch Bartow GA Public
Report from mPING: Golf Ball (1.75 in.).
&&Local storm report, May 8, 11:23 PM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1123 PM EDT Thu May 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM Hail 4 SE White 34.24N 84.70W
05/08/2025 M1.75 Inch Bartow GA Emergency Mngr
Report of 1.75 inch hail relayed via local
emergency management near the intersection
of Bells Ferry Rd and High Pointe Dr.
&&Special weather statement, May 9, 12:10 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1210 AM EDT Fri May 9 2025
GAZ073-084-090445-
Wilkinson GA-Baldwin GA-
1210 AM EDT Fri May 9 2025
...A strong thunderstorm will impact portions of northern Wilkinson
and southern Baldwin Counties through 1245 AM EDT...
At 1209 AM EDT, a strong thunderstorm was over Coopers, or 10 miles
south of Milledgeville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Gordon, Ivey, McIntyre, Midway-Hardwick, Coopers,
Pancras, and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3283 8331 3300 8338 3311 8311 3308 8312
3305 8310 3308 8305 3306 8304 3302 8307
3299 8305 3297 8306 3297 8307 3295 8307
3291 8305 3288 8304
TIME...MOT...LOC 0409Z 250DEG 25KT 3294 8327
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 9, 12:32 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 AM EDT Fri May 9 2025
GAZ060-072-073-090500-
Putnam GA-Baldwin GA-Jones GA-
1232 AM EDT Fri May 9 2025
...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam and northeastern Jones Counties through
100 AM EDT...
At 1232 AM EDT, a strong thunderstorm was over Blountsville, or near
Gray, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Milledgeville, Eatonton, Meriwether, Ethridge, Plant Harlee Branch,
Bradley, Browns Crossing, Haddock, Resseaus Crossroads, Warfield, and
Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3296 8346 3309 8361 3334 8336 3324 8325
3321 8326 3320 8327 3319 8327 3319 8326
3317 8318 3315 8315
TIME...MOT...LOC 0432Z 227DEG 18KT 3308 8347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| May 8, 8:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| May 8, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 26 min |
| May 8, 9:02 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 28 min |
| May 8, 9:23 PM EDT | Special Weather Statement | FFC | Dade | 37 min |
| May 8, 9:39 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 36 min |
| May 8, 9:42 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 8, 9:44 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 46 min |
| May 8, 9:56 PM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter | 34 min |
| May 8, 10:16 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| May 8, 10:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| May 8, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 48 min |
| May 8, 10:51 PM EDT | Special Weather Statement | FFC | Chattooga | 24 min |
| May 8, 10:59 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| May 8, 11:05 PM EDT | Special Weather Statement | FFC | Houston, Peach | 25 min |
| May 9, 12:10 AM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| May 9, 12:32 AM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| May 9, 12:47 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock | 28 min |
| May 9, 12:54 AM EDT | Special Weather Statement | FFC | Monroe | 36 min |
| May 9, 1:02 AM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| May 9, 1:08 AM EDT | Special Weather Statement | FFC | Newton | 37 min |
| May 9, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Putnam | 15 min |
| May 9, 1:29 AM EDT | Special Weather Statement | FFC | Morgan, Newton | 31 min |
| May 9, 1:31 AM EDT | Special Weather Statement | FFC | Warren | 29 min |
| May 9, 1:40 AM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 35 min |
| May 9, 1:54 AM EDT | Special Weather Statement | FFC | Lamar, Monroe | 36 min |
| May 9, 2:03 AM EDT | Special Weather Statement | FFC | Greene | 27 min |
| May 9, 2:09 AM EDT | Special Weather Statement | FFC | Warren | 36 min |
| May 9, 2:43 AM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 32 min |
| May 9, 2:45 AM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| May 9, 3:18 AM EDT | Special Weather Statement | FFC | Warren | 27 min |
| May 9, 5:32 AM EDT | Dense Fog Advisory | FFC | Catoosa, Chattooga, Dade, Fannin, Gilmer, Murray and 4 more | 3 hr |
| May 9, 5:40 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| May 9, 5:43 PM EDT | Special Weather Statement | FFC | Montgomery | 32 min |
| May 9, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
| May 9, 6:15 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| May 9, 6:44 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 31 min |
| May 9, 7:05 PM EDT | Special Weather Statement | FFC | Toombs | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.